# SDR SWAA2014121635084

- Difficulty date: December 2, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 56,350 hours, 33,289 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Angle
- Part number: 411A28549
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOORWAY BOTTOM SUPPORT ANGLE CORRODED.  REPAIRED ANGLE IAW EA.
